# SDR SWAA2022040634823

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Part number: 654A00041028
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 807 RBL 14 FLOORBOARD SUPPORT HAS CORROSION AS MARKED. / ACCOMPLISHED FLOOR TRACK REPAIR IN AFT PIT AT STA 804 RBL14 I..A.W. SRM 53-00-53-212-3 P/N 654A0004-1028
